Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 194, NWS Nashville, TN

May 16, 2006Smith County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 16, 2006, 5:57 PM CDT for Smith County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 16, 2006, 5:57 PM CDT (22:57 UTC)
Expired
May 16, 2006, 6:30 PM CDT
In force
33 min
Issued by
NWS Nashville, TN
Area
Counties, with a storm outline in the text

County Smith County, TN

The radar

The Nashville radar (KOHX), 54 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 2:27 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, May 16, 2:27 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
227 PM CDT TUE MAY 16 2006

.SHORT TERM...(THROUGH THU)
CURRENT...CU FIELD AND ACCOMPANYING -SHRA/TSRA DEVELOPED RAPIDLY
THIS AFTERNOON. MOST AREAS TO GET WET THIS AFTERNOON AND/OR EVE.
TEMPS IN MID-UPPER 60S FOR MOST PART.

SOME LINGERING RAIN TONITE. CYCLONIC FLOW ALOFT WILL CONTINUE
INTO WED NITE AND A POSSIBLE WEAK FROPA ON THU...SO LO CHANCE POPS
FOR PERIOD.

AS FOR TEMPS...BELIEVE MAV ON LO SIDE FOR MAXS THU.

.LONG TERM...
H5 HEIGHTS AND SURFACE TEMPS ON RISE LATE IN WEEK. FRI MEX MAX
TEMPS NOT BOUGHT EITHER. GFS SHOWING ANOTHER FRONT POSSIBLY
HANGING UP OVER REGION ON WEEKEND. WILL NOT TOTALLY BUY FOR NOW
AND KEEP POPS ON LOW SIDE. NICE MON AND TUE.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE    51  70  55  74 /  30  30  20  20
CLARKSVILLE  50  71  54  73 /  30  20  20  20
CROSSVILLE   48  65  50  68 /  30  30  30  30
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MAG
Hazardous weather outlook, May 16, 4:47 AM CDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
447 AM CDT TUE MAY 16 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-171030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
447 AM CDT TUE MAY 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

04

Nearby

Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.